# SDR UPS02838230

- Difficulty date: May 13, 2002
- Submitted: May 15, 2002
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6012235
- Part serial: 404
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A GLARESHIELD AND EMERGENCY OVERHEAD LIGHTS DO NOT ILLUMINATE.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK PER MM 33-50-01.  OPS CHECKS GOOD.
